EA-Matrix Integrals of Associative Algebras and Equivariant Localization

Serguei Barannikov

Research output: Contribution to journalArticlepeer-review

Abstract

The EA-matrix integrals, introduced in Barannikov (Comptes Rendus Math 348:359–362, 2006), are studied in the case of graded associative algebras with odd or even scalar product. I prove that the EA-matrix integrals for associative algebras with scalar product are integrals of equivariantly closed differential forms with respect to the Lie algebra glN(A).

Original languageEnglish
Pages (from-to)97-104
Number of pages8
JournalArnold Mathematical Journal
Volume5
Issue number1
DOIs
Publication statusPublished - 1 Mar 2019
Externally publishedYes

Keywords

  • Batalin–Vilkovisky formalism
  • Gromov–Witten invariants
  • Mirror symmetry
  • Noncommutative varieties

Fingerprint

Dive into the research topics of 'EA-Matrix Integrals of Associative Algebras and Equivariant Localization'. Together they form a unique fingerprint.

Cite this